OutResourcing Seminar & Artist Talks in Bangalore

OutResourcing Seminar & Artist Talks in Bangalore

The OutResourcing Seminar & Artist talks will take place in Bangalore, India on December 3rd. It will run 14.00 – 20.00 UTC (GMT +5:30 hours) and a link for live streaming will be available here. This project explores the pervasive phenomenon of outsourcing from a critical point of view approaching it as a site for production of new hybrid subjectivities and economies –as outResources. 

The OutResourcing Seminar & Artist talks will take place in Bangalore, India on December 3rd. It will run 14.00 – 20.00 UTC (GMT +5:30 hours) and a link for live streaming will be available here.

 
OutResourcing has been a continuous two years exchange between participants from transmediale festival in Berlin and the Sristhi School of Art, Design and Technology, Bangalore. This project explores the pervasive phenomenon of outsourcing from a critical point of view approaching it as a site for production of new hybrid subjectivities and economies –as outResources.
 
The first phase of the project took place in Berlin, Vienna and Bangalore during 2011, with two artistic research projects developed in Germany and India, presented at the 2011 transmediale festival in/compatible. In the second phase of the project, the German artists Galerie C&V are developing a project through a residency in Bangalore during November 2012. This seminar features a first presentation of the residency project as well as all previous participants of the outResourcing project. Additionally, there are student presentations and further talks that contextualise the outResourcing topic.
 
 
SCHEDULE Dec 03, Goethe-Institut/Max Mueller Bhavan, Bangalore.
 
2.00 pm:  First session “outResourcing Phase 1: Rebugging and Insulating” 
Moderator: Kristoffer Gansing, artistic director, transmediale.
 
2.15 pm:  Kristoffer Gansing – 15 minutes introduction to outResourcing
2.30 pm:  Prayas Abhinav (Artist talk), MAS*ING : INSULATION, ARTIST TALK
3.00 pm:  Linda Hilfling (Artist talk), THE REBUGGING MANUALS
3.30 pm:  Sharath Chandra (Artist talk), CLOSED CAPTION
4.00 - 4.30 pm:  Common discussion 30 minutes
 
Break 30 minutes
 
5.00 pm:  Second Session “outResourcing Phase 2: “Manufacturing and Copying”
Moderator: Abhiyan Humane
 
5.10 pm:  Galerie C&V – project, ESSAY ON PRODUCTIVE RESOURCES
5.40 pm:  Presentation of exhibition by Srishti School of Art, Design & Technology in collaboration with Galerie C&V THE CONVENIENT TRUTH
6.15 pm:  Common discussion 25 minutes
 
Break 20 minutes
 
7.00 – 8.00 pm
Keynote lecture:  Dieter Daniels, RESOURCING THE READY-MADE
Introduction: Kristoffer Gansing
 
 
OutResourcing is a collaboration project within the framework of “Germany and India 2011-2012: Infinite Opportunities” between transmediale, festival for art and digital culture, Berlin, and CEMA, Center for Experimental Media Arts at Srishti School of Art, Design and Technology, Bangalore. The project is funded by the Goethe Institute and organised by transmediale and Srishti School of Art, Design and Technology.
 
  

share

Related participants: 
Related texts: